# SDR DALA2022011000188

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 88,834 hours, 39,395 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 R AFT ENT DOOR EICAS MSG WITH DOOR CLOSED AND ARMED PROPERLY. CORRECTIVE ACTION: RPLCD PROX SENSOR REF B757 AMM 52-71 AND SPWM CHAPT 20. TEST GOOD. (8247628)
